Publication:
Mathematical models for pressure controlled ventilation of oleic acid-injured pigs

Suggested Citation

Philip S. Crooke, K. Kongkul, Y. Lenbury, A. B. Adams, C. S. Carter, J. J. Marini, J. R. Hotchkiss Mathematical models for pressure controlled ventilation of oleic acid-injured pigs. Mathematical Medicine and Biology. Vol.22, No.1 (2005), 99-112. doi:10.1093/imammb/dqh023 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/16371

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections